b'M/78, C/o. Sudden itchy eruption twice or thrice in a month, resolves on its own. Comes and goes away. No other complaints. Spot Dx Rx.'

(Edited)

4 Likes

LikeAnswersShare

Food allergy ? Drug allergy?/ Erythrema marginatum ring like appearance Rx Tab.levocet 5mg BD Local application of mometasone Used

Thank you doctor
0

I agree with@Dr. Partha Sarathi Sahana sir

Food allergy.. Contact allergy..

Thank you doctor
0

Drug eruption? Tinea?

I agree with Dr Sahani . It recurs when ever a particular drug is taken . Since ,it's occurence is two to three times a month it is evident that the particular drug is taken with the same frequency. This makes identifying the offending drug ,the avoidance of which solves the problem . PR as suggested by my senior colleague doesn’t come and go thrice in a month . This un asked clarification is for knowledge dissimination only .

NO HISTORY OF DRUG INTAKE IS GIVEN SIR @Dr. Asv Prasad ,,
0

View 1 other reply

Atopic dermatitis

Thank you doctor
0

Fungal

Thank you doctor
0

Pityriasia rasacae Adv- Topical steroids Dermatologist opinion

Thank you doctor
0

? Drug eruption

Thank you doctor
0

ERYTHEMA ANNULARE CENTRIFUGUM ?? PITYRIASIS ROSEA. RX, TOPICAL STEROID OINTMENT APPLY.

Thanks @Dr. Rakesh Kayasth (pt) boss
0
Load more answers